Ohio, 2004

Flood in Ohio, April 13, 2004

April 13, 2004 · NWS ILN · 1 event in 1 county or zone

1 flood, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Apr 13, 10:06 AM EST, 2 hours 39 minutes earlier.

Area forecast discussion, Apr 13, 10:06 AM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE WILMINGTON OH
1106 AM EDT TUE APR 13 2004

.DISCUSSION...

UPDATED TO ADD FLOOD WATCH

SFC LOW IN EASTERN TN...WILL LIFT NORTHEAST JUST WEST OF THE
APPALACHIANS TODAY.  EXPECT THE PERIODS OF RAIN TO CONTINUE DUE TO
THE LIFT FROM THE SFC LOW...AND THE DEFORMATION ZONE FROM UPPER LOW
THAT SWINGS THROUGH TONIGHT.

LOWERED TEMPERATURES A CATEGORY IN THE WEST. WITH RAIN...CLOUDS AND
NORTH WIND...DONT EXPECT MUCH OF A RISE IN TEMPERATURES.  IN THE
SOUTHEAST...KEPT TEMPERATURES STEADY IN THE MID 40S.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...FLOOD WATCH UNTIL 6 PM FOR KYZ099-100.
OH...FLOOD WATCH UNTIL 6 PM FOR OHZ081-082-088.

&&

SITES
Hazardous weather outlook, Apr 13, 4:05 AM EST, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
505 AM EDT TUE APR 13 2004

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-131105-
ADAMS OH-AUGLAIZE OH-BOONE KY-BRACKEN KY-BROWN OH-BUTLER OH-
CAMPBELL KY-CARROLL KY-CHAMPAIGN OH-CLARK OH-CLERMONT OH-CLINTON OH-
DARKE OH-DEARBORN IN-DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FAYETTE IN-
FRANKLIN OH-FRANKLIN IN-GALLATIN KY-GRANT KY-GREENE OH-HAMILTON OH-
HARDIN OH-HIGHLAND OH-HOCKING OH-KENTON KY-LEWIS KY-LICKING OH-
LOGAN OH-MADISON OH-MASON KY-MERCER OH-MIAMI OH-MONTGOMERY OH-
OHIO IN-OWEN KY-PENDLETON KY-PICKAWAY OH-PIKE OH-PREBLE OH-RIPLEY IN-
ROBERTSON KY-ROSS OH-SCIOTO OH-SHELBY OH-SWITZERLAND IN-UNION OH-
UNION IN-WARREN OH-WAYNE IN-
505 AM EDT TUE APR 13 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN INDIANA...NORTHERN
KENTUCKY AND THE SOUTHWEST QUARTER OF OHIO.

.DAY ONE...TODAY

RAIN WILL CONTINUE TODAY AND TONIGHT AS LOW PRESSURE LIFTS NORTH INTO
WEST VIRGINIA.  MANY LOCATIONS WILL SEE BETWEEN ONE HALF AND ONE INCH
THROUGH THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RYAN

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Scioto

When
April 13, 12:45 PM EST to 1:10 PM EST
Where
Scioto forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
38.804, -82.993 (the zone’s center; the record gives no point)

Scattered thunderstorms produced two to three inches of rain across the northeast part of the county. The heavy rain produced flooding of a few roads near Minford.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2004Every state in 2004This day in weather historyWarnings in Ohio, April 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5393490.